MathSciNet Relay Station
MathSciNet bibliographic data
MR1287560 58E05 (34B15 34C25 35J25)
Ben-Naoum, A. K.; Troestler, C.; Willem, M. Existence and multiplicity results for homogeneous second order differential equations. J. Differential Equations 112 (1994), no. 1, 239–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement